# SDR DALA2025050703528

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 TOOLING DAMAGE FOUND TO STR4R FWD OF FRAME 61. CORRECTIVE ACTION: REPAIRED PER ER/A 626023-14 PRI REV 0 AND REV 1, AND ER/A 626023-14 REV ORIGINAL. (0952447)
